skip to content
Foliations and the topology of 3-manifolds. II. Preview this item
ClosePreview this item
Checking...

Foliations and the topology of 3-manifolds. II.

Author: David Gabai
Publisher: Berkeley, Calif. : Mathematical Sciences Research Institute, [1985?]
Series: MSRI (Series), 85-089.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: David Gabai
OCLC Number: 21841463
Notes: Part I appeared in "J. Diff. Geom. 18 (1983) 445-503."
Description: 83 pages.
Series Title: MSRI (Series), 85-089.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/21841463> # Foliations and the topology of 3-manifolds. II.
    a schema:Book, schema:CreativeWork ;
   library:oclcnum "21841463" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/cau> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/23665992#Place/berkeley_calif> ; # Berkeley, Calif.
   schema:bookFormat bgn:PrintBook ;
   schema:creator <http://viaf.org/viaf/108213615> ; # David Gabai
   schema:datePublished "1985" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/23665992> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/23665992#Series/msri> ; # MSRI ;
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/23665992#Series/msri_series> ; # MSRI (Series) ;
   schema:name "Foliations and the topology of 3-manifolds. II."@en ;
   schema:productID "21841463" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/21841463#PublicationEvent/berkeley_calif_mathematical_sciences_research_institute_1985> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/23665992#Agent/mathematical_sciences_research_institute> ; # Mathematical Sciences Research Institute
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/21841463> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/23665992#Agent/mathematical_sciences_research_institute> # Mathematical Sciences Research Institute
    a bgn:Agent ;
   schema:name "Mathematical Sciences Research Institute" ;
    .

<http://experiment.worldcat.org/entity/work/data/23665992#Place/berkeley_calif> # Berkeley, Calif.
    a schema:Place ;
   schema:name "Berkeley, Calif." ;
    .

<http://experiment.worldcat.org/entity/work/data/23665992#Series/msri> # MSRI ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/21841463> ; # Foliations and the topology of 3-manifolds. II.
   schema:name "MSRI ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/23665992#Series/msri_series> # MSRI (Series) ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/21841463> ; # Foliations and the topology of 3-manifolds. II.
   schema:name "MSRI (Series) ;" ;
    .

<http://viaf.org/viaf/108213615> # David Gabai
    a schema:Person ;
   schema:birthDate "1954" ;
   schema:familyName "Gabai" ;
   schema:givenName "David" ;
   schema:name "David Gabai" ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.